# SDR AALA202206202761

- Difficulty date: June 18, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 67,377 hours, 30,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE PERFORMING AN OPERATIONAL CHECK THE EMERGENCY LIGHT SYSTEM, FOUND EMERGENCY SIGN 52WL TO BE PARTIALLY LIT. REPLACED EMERGENCY SIGN 52WL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
